# SDR S2YA05068

- Difficulty date: October 21, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N360SK
- Make and model: Dorner DO328300
- Aircraft serial: 3136
- Engine: Pwa PW306B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Switch
- Part number: 5682C000
- Condition: Inoperative
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BEFORE FLIGHT, THE CREW ABORTED THE TAKEOFF BECAUSE OF A LT LOW PRESSURE PRSOV FAILED.  MX SWAPPED THE LT AND RT LOW PRESSURE PRSOV FOR TROUBLE SHOOTING AND RETURNED THE AC TO SERVICE.  LT LOW PRESSURE PRSOV FAILED AT LOW POWER.  MX REPLACED THE 95HB OVERPRESSURE SWITCH AND WITH OPS CHECKS GOOD RETURNED THE AC TO SERVICE.  (K)
